# SDR AU961110

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6853279
- Condition: Cracked
- Location: Turbine Section
- Component: Allsn, 250C20B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FOURTH STAGE TURBINE WHEEL CRACKED THROUGH RIM
